Biblioteca de la Universidad Complutense de Madrid

Subcanonicity of codimension two subvarieties

Impacto



Arrondo Esteban, Enrique (2005) Subcanonicity of codimension two subvarieties. Revista matemática complutense, 18 (1). pp. 69-80. ISSN 1988-2807

[img]
Vista previa
PDF
243kB

URL Oficial: http://www.mat.ucm.es/serv/revmat/




Resumen

We prove that smooth subvarieties of codimension two in Grassmannians of lines of dimension at least six are rationally numerically subcanonical. We prove the same result for smooth quadrics of dimension at least six under some extra condition. The method is quite easy, and only uses Serre’s construction, Porteous formula and Hodge index theorem.


Tipo de documento:Artículo
Palabras clave:Subcanonical varieties; Grassmannians; Quadrics
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:12267
Depositado:21 Feb 2011 12:17
Última Modificación:06 Feb 2014 09:20

Sólo personal del repositorio: página de control del artículo